# SDR SWAA2022031473698

- Difficulty date: February 16, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE HOLES ACCESS PANEL 661BB AT RT WING 2022-95080. / [01] TOOL USED: CALIPER P/N: 500-752-20; S/N:B16101362; DUE DATE: 05-NOV-22.;[02] TOOL USED: HOTBONDER: P/N:HCS9200B S/N:15102320 DUE DATE:16-JAN-23;[03] TOOL USED: SCALE P/N:CL5000 S/N:AE-408751 DUE DATE:19-MAR-22.;[04] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185781 DUE DATE:16-JAN-23;[05] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 38200035 ; DUE DATE: 08-SEP-22;[06] REPAIRED ACCESS PANEL 661BB AT RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED.
